Exact constants for the approximation of plane curves by polynomial curves and polygonal lines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 14-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_2_a2,
author = {S. B. Vakarchuk},
title = {Exact constants for the approximation of plane curves by polynomial curves and polygonal lines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--19},
year = {1988},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_2_a2/}
}
S. B. Vakarchuk. Exact constants for the approximation of plane curves by polynomial curves and polygonal lines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 14-19. http://geodesic.mathdoc.fr/item/IVM_1988_2_a2/